Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 28, 2014, 3:24 PM CDT for Cleveland County, Dallas County, Jefferson County, Arkansas. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2014, 3:24 PM CDT (20:24 UTC)
- Expired
- Mar 28, 2014, 4:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleveland County, AR, Dallas County, AR, Jefferson County, AR
The radar
The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 3:33 PM CDT | HAIL 1.75 | Ivan, AR | HAIL FROM MARBLE TO GOLF BALL SIZE FELL ON U.S. 167 NORTH OF FORDYCE...NEAR IVAN. |
| Mar 28, 3:33 PM CDT | HAIL 2 | 3 N Fordyce, AR | HAIL MEASURED 2 1/4 INCHES IN DIAMETER BETWEEN FORDYCE AND IVAN. WINDSHIELDS WERE BROKEN. |
| Mar 28, 3:50 PM CDT | HAIL 1 | Rison, AR | |
| Mar 28, 3:50 PM CDT | HAIL 1.75 | Kingsland, AR | HAIL UP TO GOLF BALL SIZE HAIL FELL...BREAKING WINDOWS IN CARS. |
| Mar 28, 3:53 PM CDT | HAIL 0.88 | 1 E Kingsland, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1548 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS54 KLZK 282024
SVRLZK
ARC025-039-069-282100-
/O.NEW.KLZK.SV.W.0013.140328T2024Z-140328T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 PM CDT FRI MAR 28 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
EXTREME SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 400 PM CDT
* AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF THORNTON...OR 7 MILES WEST OF
FORDYCE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RISON... GRAYS LAKE... FORDYCE...
TOLEDO... TIPTON... MT ELBA...
KINGSLAND... HEBRON... CRANE LAKE...
STAVES... RAMSEY... IVAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3379 9233 3380 9238 3380 9260 3393 9267
3406 9232 3406 9223 3410 9223 3412 9218
3378 9205
TIME...MOT...LOC 2024Z 256DEG 30KT 3386 9252
$$
2251 follow-up statement
367 WWUS54 KLZK 282054 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 354 PM CDT FRI MAR 28 2014 ARC039-069-282104- /O.CAN.KLZK.SV.W.0013.000000T0000Z-140328T2100Z/ DALLAS AR-JEFFERSON AR- 354 PM CDT FRI MAR 28 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN JEFFERSON AND SOUTHEASTERN DALLAS COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3385 9231 3393 9234 3403 9215 3381 9206 TIME...MOT...LOC 2054Z 256DEG 30KT 3392 9223 $$ ARC025-282100- /O.CON.KLZK.SV.W.0013.000000T0000Z-140328T2100Z/ CLEVELAND AR- 354 PM CDT FRI MAR 28 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CLEVELAND COUNTY UNTIL 400 PM CDT... AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF KINGSLAND...OR 4 MILES SOUTHEAST OF GRAYS LAKE...MOVING EAST AT 35 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... RISON... TOLEDO... MT ELBA... KINGSLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3385 9231 3393 9234 3403 9215 3381 9206 TIME...MOT...LOC 2054Z 256DEG 30KT 3392 9223 $$ 225
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 1:27 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 28, 1:27 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 127 PM CDT FRI MAR 28 2014 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... SFC FRONTAL BOUNDARY LIES ACROSS CENTRAL ARKANSAS AT THIS TIME...AND IS MOVING RATHER SLOWLY TO THE SOUTH. AN UPPER LEVEL SHORTWAVE IS APPROACHING FROM THE SW AND HELPING TO FIRE OFF CONVECTION THAT IS HEADED NEWD ACROSS THE STATE RIGHT NOW. AREA OF GREATEST CONCERN IS ACROSS THE SOUTHERN TWO OR THREE ROWS OF COUNTIES. SFC BASED DYNAMICS ARE NOT ALL THAT SPECTACULAR BUT THERE IS SUFFICIENT CAPE AND INSTABILITY TO WARRANT A CONCERN...PRIMARILY FOR HAIL...AND SECONDARILY FOR STRAIGHT LINE WIND DAMAGE. THERE HAS BEEN SOME BREAKS IN THE CLOUD COVER ACROSS THE SOUTH TODAY WHICH HAS ALLOWED TEMPERATURES TO CLIMB WELL INTO THE 70S WITH DEWPOINTS IN THE 60S. ALTHOUGH THE FOCUS WILL PRIMARILY BE ON THE SOUTHERN COUNTIES...HAIL COULD ALSO OCCUR FURTHER TO THE NORTH...INCLUDING AREAS NORTH OF THE FRONTAL BOUNDARY. WOULD NOT BE SURPRISED IF WE START TO GET A FEW REPORTS OF HAIL FROM THE EXISTING CONVECTION OVER THE NEXT FEW HOURS. SHORTWAVE SHOULD EXIT LATER TONIGHT AND THE SURFACE FRONT SHOULD PUSH THROUGH THE CWA ALLOWING HIGH PRESSURE TO BUILD IN OVER THE WEEKEND. BOTH SATURDAY AND SUNDAY SHOULD BRING FAIRLY PLEASANT WEATHER...AND RETURN SOUTHERLY FLOW SHOULD START TO SET IN BY SUNDAY NIGHT AS THE SFC HIGH MOVES TO THE EAST. IT LOOKS LIKE SIGNIFICANT SURFACE MOISTURE WILL NOT RETURN UNTIL LATE MONDAY. && .LONG TERM....MONDAY THROUGH THURSDAY. FORECASTS WILL CONTINUE REFLECT THE POTENTIAL FOR A POTENT FRONTAL SYSTEM TO AFFECT THE STATE DURING THE WED.- THU. TIME FRAME. TOO EARLY TO ADDRESS SPECIFIC SENSIBLE WEATHER ELEMENTS...HOWEVER THERE IS A POTENTIAL FOR ORGANIZED SEVERE STORMS DURING THIS PERIOD. NEAR NORMAL TEMPERATURES WILL PREVAIL THROUGH MOST OF THIS PERIOD...WITH A COOL SPELL EXPECTED LATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 47 63 39 68 / 80 0 0 0 CAMDEN AR 53 69 39 72 / 90 0 0 0 HARRISON AR 40 60 40 69 / 50 0 0 0 HOT SPRINGS AR 47 67 39 70 / 60 0 0 0 LITTLE ROCK AR 47 66 41 69 / 70 0 0 0 MONTICELLO AR 55 68 43 71 / 100 10 0 0 MOUNT IDA AR 44 68 35 74 / 60 0 0 0 MOUNTAIN HOME AR 40 63 39 71 / 70 0 0 0 NEWPORT AR 47 62 38 68 / 90 10 0 0 PINE BLUFF AR 50 66 41 68 / 90 10 0 0 RUSSELLVILLE AR 44 68 36 72 / 50 0 0 0 SEARCY AR 45 67 37 67 / 80 0 0 0 STUTTGART AR 50 65 41 67 / 90 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...53 / LONG TERM...55
Hazardous weather outlook, Mar 28, 11:45 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 AM CDT FRI MAR 28 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1145 AM CDT FRI MAR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON TO THE EVENING HOURS...ACROSS AREAS ALONG AND TO THE SOUTH OF INTERSTATE 40. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE THREATS WITH THESE SEVERE THUNDERSTORMS. A SOMEWHAT ENHANCED RISK FOR VERY LARGE HAIL...AND WIDESPREAD DAMAGING WIND GUSTS...EXISTS ACROSS AREAS ALONG AND TO THE SOUTH OF A LINE FROM MENA...TO MONTICELLO. A COLD FRONT IS EXPECTED TO SLOWLY ACCELERATE THROUGH THE STATE LATER THIS AFTERNOON...AS UPPER LEVEL ENERGY APPROACHES FROM THE WEST. THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON WILL HAVE THE POTENTIAL TO DEVELOP QUICKLY...AND ORGANIZE INTO A THUNDERSTORM COMPLEX. FORECAST PROFILES OF WIND...TEMPERATURE...AND MOISTURE ARE SUPPORTIVE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. RELATIVELY WEAK LOW LEVEL WIND FLOW IS EXPECTED TO LIMIT THE POTENTIAL FOR TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SLIGHT RAIN CHANCES RETURN EARLY IN THE WEEK...WITH A MORE ROBUST STORM SYSTEM POTENTIALLY IMPACTING THE STATE BY MID WEEK. WIDESPREAD SHOWERS AND THUNDERSTORMS MAY DEVELOP WEDNESDAY INTO THURSDAY AS THE STORM SYSTEM APPROACHES ARKANSAS. THIS COULD BRING A THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL. THIS SYSTEM IS STILL SEVERAL DAYS AWAY AND THE ULTIMATE TRACK AND TIMING WILL PLAY A MAJOR ROLE IN WHAT TYPE OF IMPACTS ARKANSAS MAY EXPERIENCE. IF THE STORM SYSTEM SPEEDS UP OR SLOWS DOWN...THEN THE TIMING OF IMPACTS MAY CHANGE DRAMATICALLY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN THE SLIGHT RISK AREA...ESPECIALLY BETWEEN 3 AND 9 PM. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/226
In the hours before
Special weather statement, Mar 28, 1:54 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 154 PM CDT FRI MAR 28 2014 ARZ031-038-039-041>043-281920- CONWAY AR-GARLAND AR-MONTGOMERY AR-PERRY AR-SALINE AR-YELL AR- 154 PM CDT FRI MAR 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YELL...NORTHWESTERN SALINE...WESTERN PERRY...NORTHEASTERN MONTGOMERY...NORTHERN GARLAND AND EXTREME SOUTHWESTERN CONWAY COUNTIES UNTIL 215 PM CDT... AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF PLAINVIEW TO 4 MILES NORTHEAST OF GAP CREEK REC AREA...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LAKE OUACHITA... HOT SPRINGS VILLAGE... PLAINVIEW... NIMROD LAKE... LENA LNDG REC AREA... LAKE OUACHITA SP... LAKE CORONADO... LAKE BALBOA... JESSIEVILLE... SUNLIGHT BAY PARK... ROVER... ONYX... NIMROD... MOUNTAIN VALLEY... MT TABOR... LAKE PINEDA... LAKE LAGO... LAKE DESOTO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3508 9292 3461 9286 3458 9343 3496 9346 TIME...MOT...LOC 1855Z 264DEG 23KT 3495 9340 3458 9339 55
Special weather statement, Mar 28, 2:20 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 220 PM CDT FRI MAR 28 2014 ARZ022-031-038-039-042-043-054-281950- CONWAY AR-GARLAND AR-HOT SPRING AR-PERRY AR-POPE AR-SALINE AR-YELL AR- 220 PM CDT FRI MAR 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...WESTERN SALINE...SOUTHERN POPE...WESTERN PERRY...NORTHERN HOT SPRING... EASTERN GARLAND AND SOUTHWESTERN CONWAY COUNTIES UNTIL 245 PM CDT... AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF MOSLEY TO 4 MILES WEST OF LAKE HAMILTON...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... LAKE HAMILTON... HOT SPRINGS VILLAGE... HOT SPRINGS... PINEY... LAKE CATHERINE... ROCKWELL... ROCKPORT... POTTSVILLE... PETIT JEAN STATE PARK... PETIT JEAN RIVER WMA... PETIT JEAN MTN... OLA... NIMROD LAKE... MOUNTAIN PINE... MOSLEY... LONSDALE... LONG MTN... LAKE WINONA... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 96 AND 103. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 89 AND 97. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3529 9288 3438 9276 3433 9319 3519 9331 TIME...MOT...LOC 1920Z 259DEG 23KT 3514 9324 3441 9314 55
Special weather statement, Mar 28, 2:55 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 255 PM CDT FRI MAR 28 2014 ARZ039-042>044-282040- GARLAND AR-PERRY AR-PULASKI AR-SALINE AR- 255 PM CDT FRI MAR 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...WESTERN PULASKI...EASTERN PERRY AND EXTREME NORTHEASTERN GARLAND COUNTIES UNTIL 345 PM CDT... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF LAKE WINONA...OR 9 MILES NORTH OF HOT SPRINGS VILLAGE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LAKE MAUMELLE... WILLIAMS JUNCTION... LONG MTN... LITTLE ITALY... LAKE WINONA... LAKE SYLVIA... HOUSTON... HARRIS BRAKE... WYE MTN... WYE... THORNBURG... REFORM... PARON... ANTIOCH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3506 9270 3480 9246 3470 9296 3482 9304 TIME...MOT...LOC 1955Z 252DEG 32KT 3480 9292 225
Special weather statement, Mar 28, 2:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 257 PM CDT FRI MAR 28 2014 ARZ032-044-045-282040- FAULKNER AR-LONOKE AR-PULASKI AR- 257 PM CDT FRI MAR 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI... NORTHWESTERN LONOKE AND SOUTHEASTERN FAULKNER COUNTIES UNTIL 345 PM CDT... AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARCHE...OR NEAR MAUMELLE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LITTLE ROCK AFB... JACKSONVILLE... OLMSTEAD... MORGAN... MARCHE... GRAVEL RIDGE... OTTO... MACON... CATO... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 145. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3509 9213 3488 9198 3484 9234 3490 9242 TIME...MOT...LOC 1957Z 253DEG 20KT 3489 9233 225
Special weather statement, Mar 28, 3:08 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 308 PM CDT FRI MAR 28 2014 ARZ042-043-054-055-282055- GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR- 308 PM CDT FRI MAR 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN HOT SPRING...NORTHWESTERN GRANT AND EXTREME EASTERN GARLAND COUNTIES UNTIL 400 PM CDT... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF ROCKPORT...OR 5 MILES NORTH OF MALVERN...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BENTON... TULL... TRASKWOOD... ROCKPORT... HURRICANE LAKE... HASKELL... SHAW... MAGNET COVE... GLEN ROSE... BELFAST... BAUXITE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 96 AND 122. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3465 9253 3441 9240 3436 9286 3449 9290 TIME...MOT...LOC 2008Z 257DEG 23KT 3445 9279 225
Local storm report, Mar 28, 3:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL PARON 34.77N 92.75W
03/28/2014 E0.75 INCH SALINE AR SOCIAL MEDIA
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 10:46 PM CDT | Special Weather Statement | LZK | Newton | 29 min |
| Mar 27, 11:33 PM CDT | Special Weather Statement | LZK | Newton | 47 min |
| Mar 28, 12:05 AM CDT | Special Weather Statement | LZK | Logan | 30 min |
| Mar 28, 12:29 AM CDT | Special Weather Statement | LZK | Yell | 31 min |
| Mar 28, 3:01 AM CDT | Special Weather Statement | LZK | Scott | 29 min |
| Mar 28, 3:21 AM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 24 min |
| Mar 28, 1:54 PM CDT | Special Weather Statement | LZK | Perry | 26 min |
| Mar 28, 2:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 40 min |
| Mar 28, 2:20 PM CDT | Special Weather Statement | LZK | Garland, Perry | 30 min |
| Mar 28, 2:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Cleveland, Dallas, Grant | 50 min |
| Mar 28, 2:55 PM CDT | Special Weather Statement | LZK | Perry | 45 min |
| Mar 28, 2:57 PM CDT | Special Weather Statement | LZK | Faulkner | 43 min |
| Mar 28, 3:01 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Ouachita | 29 min |
| Mar 28, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 25 min |
| Mar 28, 3:08 PM CDT | Special Weather Statement | LZK | Saline | 47 min |
| Mar 28, 3:21 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 24 min |
| Mar 28, 3:39 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 51 min |
| Mar 28, 3:47 PM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Mar 28, 3:57 PM CDT | Special Weather Statement | LZK | Cleveland | 43 min |
| Mar 28, 4:06 PM CDT | Special Weather Statement | LZK | Newton | 44 min |
| Mar 28, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 33 min |
| Mar 28, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 45 min |
| Mar 28, 4:38 PM CDT | Special Weather Statement | LZK | Lonoke | 47 min |
| Mar 28, 4:58 PM CDT | Special Weather Statement | LZK | Monroe | 47 min |
| Mar 28, 5:00 PM CDT | Special Weather Statement | LZK | Drew | 45 min |
| Mar 28, 5:21 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 39 min |
| Mar 28, 5:35 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Ouachita | 40 min |
| Mar 28, 6:00 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 45 min |
| Mar 28, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.